# SDR 2007UALA03262

- Difficulty date: August 18, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 59,121 hours, 34,837 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT IND LIGHT INOP.   REPLACED LIGHT ASSY REF:WD M33-51-15.
